Please use this identifier to cite or link to this item: http://hdl.handle.net/10400.23/1293
Title: Generalized bullous fixed drug eruption due to ibuprofen
Author: Almeida, FT
Caldas, R
Oliveira, ÁA
Pardal, J
Pereira, T
Brito, C
Keywords: Erupção por Medicamentos
Ibuprofeno
Criança
Issue Date: 14-Nov-2018
Citation: Contact Dermatitis. 2018 Nov 14. doi: 10.1111/cod.13176
Abstract: Ibuprofen can cause a wide variety of cutaneous reactions with a relatively high frequency, but establishing the causal relationship is usually difficult [1]. We report a case of a skin drug reaction due to ibuprofen, confirmed by positive patch test results.
Peer review: yes
URI: http://hdl.handle.net/10400.23/1293
DOI: 10.1111/cod.13176
Appears in Collections:HB - AN PAT - Artigos
HB - DER - Artigos

Files in This Item:
File Description SizeFormat 
Almeida_et_al-2018-Journal_of_Paediatrics_and_Child_Health.pdf58,41 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote 

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.